# SDR CA010924008

- Difficulty date: August 22, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Make and model: Boeing 767209
- Aircraft time: 58,682 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Screw
- Condition: Loose
- Location: Door Handle
- Component: Cargo Door, Boeing, 767209
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING IN TORONTO THE BULK CARGO DOOR OPENED. AFTER INVESTIGATION, FOUND TO BE 2 SCREWS LOOSE INSIDE THE DOOR HANDLE MECHANISM. SCREWS TIGHTENED SECURED. DOOR CYCLED AND FOUND OPERATIONAL.
